In this paper, using properties of Mittag–Leffler functions, a weighted norm, and the Banach fixed point theorem, we establish a rigorous theorem on the existence and uniqueness of global solutions to delay fractional differential equations under a mild Lipschitz condition. Then, we provide a sufficient condition which guarantees these solutions to be exponentially bounded. Our theorems fill the gaps and also strengthen results in some existing papers.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Price includes VAT (USA)
Tax calculation will be finalised during checkout.
Bechohra, M., Henderson, J., Ntouyas, S.K., Ouahab, A.: Existence results for fractional order functional differential equations with infinite delay. J. Math. Anal. Appl. 338, 1340–1350 (2008)
Cermak, J., Hornicek, J., Kisela, T.: Stability regions for fractional differential systems with a time delay. Commun. Nonlinear Sci. Numer. Simulat. 31, 108–123 (2016)
Krol, K.: Asymptotic properties of fractional delay differential equations. Appl. Math. Comput. 218, 1515–1532 (2011)
Lakshmikantham, V.: Theory of fractional functional differential equations. Nonlinear Anal. 69, 3337–3343 (2008)
Thanh, N.T., Trinh, H., Phat, V.N.: Stability analysis of fractional differential time-delay equations. IET Control Theory Appl. doi:10.1049/iet-cta.2016.1107
Hale, J., Lunel, S.V.: Introduction to Functional Differential Equations. Applied Mathematical Sciences, vol. 99. Springer, New York (1993)
Abbas, S.: Existence of solutions to fractional order ordinary and delay differential equations and applications. Electron. J. Differ. Equ. 2011(9), 1–11 (2011)
Jalilian, Y., Jalilian, R.: Existence of solution for delay fractional differential equations. Mediterr. J. Math. 20, 1731–1747 (2013)
Yang, Z., Cao, J.: Initial value problems for arbitrary order fractional equations with delay. Commun. Nonlinear Sci. Numer. Simul. 18, 2993–3005 (2013)
Wang, F., Chen, D., Zhang, X., Wu, Y.: The existence and uniqueness theorem of the solution to a class of nonlinear fractional order system with time delay. Appl. Math. Lett. 53, 45–51 (2016)
Bhalekar, S.B.: Stability analysis of a class of fractional delay differential equations. Pramana J. Phys. 81(2), 215–224 (2013)
Bhalekar, S.B.: Stability and bifurcation analysis of a generalized scalar delay differential equation. Chaos 26, 084306 (2016). doi:10.1063/1.4958923
Nirmala, R.J., Balachandran, K., Rodriguez-Germa, L., Trujillo, J.: Controllability of nonlinear fractional delay dynamical systems. Rep. Math. Phys. 77(1), 87–104 (2016)
Diethelm, K.: The Analysis of Fractional Differential Equations. An Application—Oriented Exposition Using Differential Operators of Caputo Type. Lecture Notes in Mathematics, vol. 2004. Springer, Berlin (2010)
Tisdell, C.: On the application of sequential and fixed-point methods to fractional differential equations of arbitrary order. J. Integral Equ. Appl. 24(2), 283–319 (2012)
About this article
Cite this article
Cong, N.D., Tuan, H.T. Existence, Uniqueness, and Exponential Boundedness of Global Solutions to Delay Fractional Differential Equations. Mediterr. J. Math. 14, 193 (2017). https://doi.org/10.1007/s00009-017-0997-4
Mathematics Subject Classification
- Fractional differential equations
- delay differential equations with fractional derivatives
- existence and uniqueness
- growth and boundedness